default-icon
12xxxxxxx4944
Burning sensation when pass the urin out, after using norfloxacin tablet and drinking plenty of water also this problem is continue since last week.
19 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello.......urinary tract infection can cause burning sensation .... Urinal lab assay has to be done for for pus cells ,culture and sensitivity test is done for antibiotics... Recurrence is common ...you have to take antibiotics for prescribed period of time... Consult urologist in nearest hospital.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.